New results on topological dynamics of antitriangular maps

Authors

  • Francisco Balibrea Universidad de Murcia
  • José S. Cánovas Universidad Politécnica de Cartagena
  • A. Linero Universidad de Murcia

DOI:

https://doi.org/10.4995/agt.2001.3015

Keywords:

Cournot duopoly, Antitriangular, Recurrence, Topological dynamics

Abstract

We present some results concerning the topological dynamics of antitriangular maps, F:X2→ X2 with the formvF(x,y)=(g(y),f(x)), where (X,d) is a compact metric space and f,g : X→ X are continuous maps. We make an special analysis in the case of X = [0,1].

Downloads

Download data is not yet available.

Author Biographies

Francisco Balibrea, Universidad de Murcia

Dpto. de Matemáticas

José S. Cánovas, Universidad Politécnica de Cartagena

Dpto. de Matemática Aplicada y Estadística

A. Linero, Universidad de Murcia

Dpto. de Matemáticas

Published

2001-04-01

How to Cite

[1]
F. Balibrea, J. S. Cánovas, and A. Linero, “New results on topological dynamics of antitriangular maps”, Appl. Gen. Topol., vol. 2, no. 1, pp. 51–61, Apr. 2001.

Issue

Section

Articles